# SDR AALA201804189033

- Difficulty date: April 12, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 10,699 hours, 3,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT ROW 15F WAS MISSING THE LENS, ON THE BOTTOM. MAINTENANCE INSTALLED THE EXIT SIGN LENS AND PERFORMED A SATISFACTORY OPS CHECK.
